# SDR 2022F00037

- Difficulty date: January 23, 2022
- Submitted: January 23, 2022
- Operation: General aviation
- Aircraft: N525QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0063
- Aircraft time: 4,694 hours, 3,111 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Screen
- Part number: 691267020
- Condition: Cracked
- Location: Zone 200
- Part time: 4,694 hours, 3,111 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 INCH CRACK IN APU INLET SCREEN. TEXTRON AVIATION ENGINEERING MEMO DQ33270, DATED JANUARY 22, 2022, HAS GRANTED A FLIGHT EXTENSION FOR 100 FLIGHT HOURS OR UNTIL FEBRUARY 28, 2022, WHICHEVER OCCURS FIRST. INSPECTION OF THE SCREEN PER DQ33270 HAS VERIFIED THAT THE SCREEN IS IN ACCEPTABLE CONDITION FOR CONTINUED OPERATION.
